# SDR UIEA2020121502574

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,323 hours, 25,360 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: 8TJ99GGE1
- Part serial: N90510
- Condition: Erratic
- Location: Apu Oil Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU OIL QTY IND. INTERMITTENT/ERRATIC.  REMOVED AND REPLACED APU OIL TRANSMITTER, PER AMM 49-94-04.  OPERATIONS CHECK OK.
